| Model Number |
SUTURE ANCHOR, MICRO CORKSCREW FT |
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined, as the device was not returned for evaluation.The root cause of the event could not be determined from the information available, and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a surgery the fiberwire snapped when putting the anchor under tension.The broken piece was retrieved from the patient.There was no harm for the patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual evaluation, it was noted that the distal end of the driver is twisted, usually caused by excessive force used.However, the broken pieces were not returned for investigation.This cause remains undetermined.